Napredna pretraga

Pregled bibliografske jedinice broj: 557036

Maculopapular eruption secondary to itraconazole


Batinac, Tatjana; Zamolo, Gordana; Trošelj-Vukić, Biserka; Biljan, Darko; Petranović, Duška; Kujundžić, Milorad
Maculopapular eruption secondary to itraconazole // Collegium antropologicum, 32 (2009), 2; 649-651 (međunarodna recenzija, članak, znanstveni)


Naslov
Maculopapular eruption secondary to itraconazole

Autori
Batinac, Tatjana ; Zamolo, Gordana ; Trošelj-Vukić, Biserka ; Biljan, Darko ; Petranović, Duška ; Kujundžić, Milorad

Izvornik
Collegium antropologicum (0350-6134) 32 (2009), 2; 649-651

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Adverse drug reaction; itraconazole

Sažetak
Adverse cutaneous reactions to itraconazole are known to be quite rare. We report a case of maculopapular reaction caused by itraconazole. On the 7th day of itraconazole therapy for hand onychomycosis, in a 39-year-old woman pruritus occurred with a subsequent morbiliform, symmetric, maculopapular eruption on the upper torso, neck, trunk and pressure-bearing areas. Eruption progressed, becoming confluent and spreading to extremities. Due to increasing indications for the administration of itraconazole its increased usage as well as the possibility of allergic reactions should be expected even if these are a rare event.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Projekt / tema
143-1080116-2315 - HIV zaraza, spolno prenosive infekcije i rizično ponašanje u hrvatskih pomoraca (Davorka Lukas, )

Ustanove
Klinika za infektivne bolesti "Dr Fran Mihaljević"

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Social Science Citation Index (SSCI)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE